# SDR UPS06247464

- Difficulty date: July 6, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SEAT TRACK TOP CHORD AT BS 950-962 RBL 62.5.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-01.  SEAT TRACK REPLACED IAW SRM 51-30-02.
